# SDR ASAA2019051529347

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 14,095 hours, 4,659 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF NR 1 DISPLAYS "FAIL FAIL". GROUNDED - YES. CYCLED NR 1 HF C/B. FAIL ALERT WENT AWAY. HF NR 1 OPS CHECKS OK. REF AMM 20-60-01.
